# SDR SWAA2025092906674

- Difficulty date: August 20, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS500I LBL25 WL156 AT FWD CARGO COMPARTMENT.  REMOVED AND EVALUATED REWORKED AREA ON ANGLE-SUPPORT LOCATED BS500I LBL 25 WL156 AT FWD CARGO COMPARTMENT AND FOUND WITHIN LIMITS IAW SRM 53-30-08-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.A.(2)(A) FIGURE 103 DETAIL D.
